RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 4, Pages 745–756 (Mi izv2989)  

This article is cited in 3 scientific papers (total in 3 papers)

On a problem of Denjoy

A. G. Vitushkin


Full text: PDF file (922 kB)

Bibliographic databases:
Received: 22.11.1962

Citation: A. G. Vitushkin, “On a problem of Denjoy”, Izv. Akad. Nauk SSSR Ser. Mat., 28:4 (1964), 745–756

Citation in format AMSBIB
\Bibitem{Vit64}
\by A.~G.~Vitushkin
\paper On a~problem of Denjoy
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 4
\pages 745--756
\mathnet{http://mi.mathnet.ru/izv2989}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=168768}
\zmath{https://zbmath.org/?q=an:0126.08901}


Linking options:
  • http://mi.mathnet.ru/eng/izv2989
  • http://mi.mathnet.ru/eng/izv/v28/i4/p745

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Vitushkin, “The analytic capacity of sets in problems of approximation theory”, Russian Math. Surveys, 22:6 (1967), 139–200  mathnet  crossref  mathscinet  zmath
    2. S. Ya. Havinson, “Golubev sums: a theory of extremal problems like the analytic capacity problem and of related approximation processes”, Russian Math. Surveys, 54:4 (1999), 753–818  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. S. Ya. Havinson, “Extremal problems for Golubev sums”, Math. Notes, 65:5 (1999), 620–626  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:194
    Full text:86
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019